Extension of Partial Diagonals of Matrices II.

Hazel Perfect; R.A. Brualdi

Monatshefte für Mathematik (1972)

  • Volume: 76, page 97-108
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Perfect, Hazel, and Brualdi, R.A.. "Extension of Partial Diagonals of Matrices II.." Monatshefte für Mathematik 76 (1972): 97-108. <http://eudml.org/doc/177582>.

author = {Perfect, Hazel, Brualdi, R.A.},
journal = {Monatshefte für Mathematik},
pages = {97-108},
title = {Extension of Partial Diagonals of Matrices II.},
url = {http://eudml.org/doc/177582},
volume = {76},
year = {1972},

AU - Perfect, Hazel
AU - Brualdi, R.A.
TI - Extension of Partial Diagonals of Matrices II.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 97
EP - 108
UR - http://eudml.org/doc/177582
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.